# SDR AALA20031324

- Difficulty date: November 23, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N496AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49734
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Part number: 861555
- Part serial: MX447527
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ORD  T702/23  EN ROUTE DEN-ORD RIGHT HYDRAULIC QUANTITY DECREASED TO 4 QUARTS.  RIGHT QUANTITY WENT TO ZERO AFTER GEAR WAS EXTENDED.  LANDED ORD WITHOUT INCIDENT.  REPLACED RIGHT HAND ELECTRIC AUXILIARY HYDRAULIC PUMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.
